# SDR CA040420004

- Difficulty date: April 1, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 4,835 hours
- Engine: Allsn 250C30P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 206032307
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS FOUND IN A 1200 HR INSPECTION.  THE PART WAS REPLACED AND TB 206L-87-139 WAS C/W TO STOP  MORE DAMAGE
